# SDR FDEA201706151677

- Difficulty date: June 15, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50402
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1200, RBL 22 - 44 FLOORBEAM CORRODED.   REMOVED AND REPLACED THE DAMAGED SECTION OF THE FLOORBEAM IAW SRM 53-00-51-2R, SRM 53-00-51-2R, AND SRM 53-00-51-2R.
